# SDR DALA2023071305685

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHILE EXECUTION OF INSPECTIONS IN THE RH LEADING EDGE, DENTS (14 INSTANCES) WERE FOUND IN THE UPPER SKIN OF THE TRAILING EDGE IN SLAT #4, RH WING. DENTS HAVE BEEN EVALUATED AS PER A330 SRM 57-40-00-283-001; HOWEVER, CURRENT SITUATION HAS BEEN FOUND TO BE OUT OF LIMITS, MAINLY BECAUSE THE MINIMUM DISTANCE OF 150MM/5.91" BETWEEN TWO DENTS IS NOT FULFILLED. CORRECTIVE ACTION: REF ER/A 609786-14. (2862862)
